MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1212/01.wnl.0000130195.62670.a6

Медицинская библиотека · Neurology · 2004

Lamotrigine-induced seizure aggravation and negative myoclonus in idiopathic rolandic epilepsy.

Cerminara Caterina, Montanaro Maria Lucia, Curatolo Paolo, Seri Stefano

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

The authors describe a paradoxical reaction to lamotrigine (LTG) treatment in a patient with idiopathic rolandic epilepsy characterized by seizure deterioration, the appearance of new seizure type, and transient cognitive impairment. This phenomenon was present at a low dose after a slow titration and promptly reverted on LTG discontinuation. This rare event may have similarities with carbamazepine-induced seizure worsening caused by the Na++ channel inhibitory effect of the two antiepileptic drugs.

Для цитирования: Cerminara Caterina, Montanaro Maria Lucia, Curatolo Paolo, Seri Stefano. Lamotrigine-induced seizure aggravation and negative myoclonus in idiopathic rolandic epilepsy.. Neurology. 2004. DOI: 10.1212/01.wnl.0000130195.62670.a6.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.